# SDR TWAA0009104

- Difficulty date: June 11, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N9401W
- Make and model: Doug DC-9-83
- Aircraft serial: 53137
- Aircraft time: 23,922 hours, 11,378 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Tail Cone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT IN THE TAIL CONE AREA, AND THE EGRESS LIGHT AT ROW 25D, WERE INOPERATIVE.  REPLACED THE LAMP (P/N 1315) IN TAIL CONE, AND THE LAMP (P/N 7732) AT ROW 25D.  CHECK-C 11-2-99 STL.
